# SDR DXTA2017041606397

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 8,664 hours, 5,567 cycles
- Engine: Pwc PW306C
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: MS280343
- Part serial: 122408
- Condition: Malfunctioned
- Location: Engine Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL TEMP IN RED IN THE CLIMB PASSING 14,000 FT.  HIGHEST NOTED TEMP WAS 144 DEGREES.  UPON POWER REDUCTION, OIL TEMP RETURNED TO GREEN AND REDUCED SETTING WAS MAINTAINED UNTIL LANDING TO KEEP THE TEMP IN THE GREEN. SUB REMOVED THE INOP SENSOR, REPLACED WITH NEW. POWERED UP AIRCRAFT AND FOUND TEMPS IN APPROPRIATE RANGE. RAN BOTH ENGINES AT VARIOUS POWER SETTINGS. LEAK AND OPS CHECK GOOD AT THIS TIME.  IAW MM 79-30-01-01.
